miss_heni (miss_heni) wrote in vaginapagina,
miss_heni
miss_heni
vaginapagina

taking hbc back to back has made my withdrawal bleed all wacky...

...at least I think that's why?

Basically I've been on various formulations of combined pill on and off for five years now, and I'm currently on Yasmin. I've always had withdrawal bleeds that come regularly on my fourth or fifth pill-free/placebo day and last til the start of the next pack.

This is the first time I've tried to skip my withdrawal bleed by taking two packs back-to-back. I didn't have any spotting and everything seemed dandy until I finished the second pack.

This time, my bleed came on my second pill-free day, and seemed to be over by the third (that's today). It was extremely light, far too light to use a regular tampon. Basically nothing more than spotting. Most disturbing was what happened just before it started, though: that is, the most extreme, acute PMS-style thing I've ever had. I had one beer with lunch, which normally would barely even register with me; but this time it went straight to my head. I then started crying uncontrollably about some little thing that came up in conversation, and had to go up to bed to cry/sleep for a few hours. This is very out of character for me. I wouldn't even have connected it with the withdrawal bleed except that when I woke up, it had started.

I just wondered if anyone else has had these kind of symptoms after skipping a withdrawal bleed, and if not whether this is anything I should worry about. I'd hate to have to stop using Yasmin; it's been great for me in every way until now.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 1 comment